Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS Raleigh, NC

June 30, 20154 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 30, 2015, 8:10 PM EDT for 4 counties in North Carolina. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 8:10 PM EDT (00:10 UTC)
Expired
Jun 30, 2015, 8:44 PM EDT
In force
34 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Cumberland County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 65 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:12 PM EDTTSTM WND DMGBenson, NCTREE DOWN IN BENSON
Jun 30, 8:25 PM EDTTSTM WND DMG1 Ene Four Oaks, NCTREE DOWN ON ROSE LANE IN FOUR OAKS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:34 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS52 KRAH 010010
SVRRAH
NCC051-101-163-191-010130-
/O.NEW.KRAH.SV.W.0142.150701T0010Z-150701T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
810 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
  SOUTHEASTERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
  WAYNE COUNTY IN CENTRAL NORTH CAROLINA...
  SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 930 PM EDT

* AT 810 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BENSON TO 8 MILES EAST OF GODWIN TO NEAR JEROME...AND MOVING EAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOLDSBORO...SMITHFIELD...CLINTON...MOUNT OLIVE...BENSON...WALNUT
  CREEK...HARRELLS...FOUR OAKS...PINE LEVEL AND PRINCETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3485 7850 3485 7881 3519 7860 3530 7858
      3533 7853 3540 7860 3548 7861 3553 7783
      3543 7783 3538 7780 3518 7783 3515 7789
      3519 7802 3518 7807 3519 7816 3490 7815
      3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 0010Z 265DEG 29KT 3545 7857 3519 7853 3486 7879 

$$

77
1 follow-up statement
123 
WWUS52 KRAH 010044
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
844 PM EDT TUE JUN 30 2015

NCC051-101-163-191-010054-
/O.CAN.KRAH.SV.W.0142.000000T0000Z-150701T0130Z/
JOHNSTON NC-CUMBERLAND NC-WAYNE NC-SAMPSON NC-
844 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JOHNSTON...
SOUTHEASTERN CUMBERLAND...WAYNE AND SAMPSON COUNTIES IS CANCELLED...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3485 7850 3485 7881 3519 7860 3530 7858
      3533 7853 3540 7860 3548 7861 3553 7783
      3543 7783 3538 7780 3518 7783 3515 7789
      3519 7802 3518 7807 3519 7816 3490 7815
      3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 0042Z 265DEG 29KT 3547 7825 3521 7822 3488 7848 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:10 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 30, 8:10 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
810 PM EDT TUE JUN 30 2015

.SYNOPSIS...AN INCREASINGLY ACTIVE CYCLONIC FLOW ALOFT WILL PREVAIL
OVER THE REGION THROUGH THE END OF THE WORK WEEK.

&&

.NEAR TERM /TODAY AND TONIGHT/...
AS OF 300 PM TUESDAY...

THE WESTERN HALF OF THE CWA CONTINUES TO BE UNDER A SLIGHT RISK FOR
SEVERE THUNDERSTORMS WITH DAMAGING WINDS THE MOST LIKELY THREAT. THE
SPC HAS ISSUED A MESOSCALE DISCUSSION FOR CENTRAL NC AND INDICATES
THAT A SEVERE THUNDERSTORM WATCH IS POSSIBLE LATER THIS
AFTERNOON/EVENING BUT IT IS UNCLEAR AT THIS TIME HOW CONVECTION
ENTERING UPSTATE SOUTH CAROLINA WILL EVOLVE. SEVERE STORMS ARE
CURRENTLY ONGOING IN THIS AREA WITH SEVERAL REPORTS OF WIND DAMAGE
ALREADY.

WITH A ROBUST SHORTWAVE SUPPLYING THE VORTICITY AND UPPER DIVERGENCE
BEING HELPED BY AN EXITING JET TO THE NORTHEAST...EFFECTIVE SHEAR IN
THE AREA OF CONVECTION HAS BEEN AROUND 30-35 KTS WITH MULTI CELLULAR
CONVECTION STARTING TO EVOLVE INTO LINE SEGMENTS AS OF LAST HOUR.
THIS AMOUNT OF SHEAR IS EXPECTED TO BE MAINTAINED OVER THE NEXT
SEVERAL HOURS BEFORE WEAKENING SLIGHTLY AROUND 00Z. A LOT OF THIS
SHEAR IS WELL OFF THE DECK AND LOW LEVEL SHEAR AND HELICITY VALUES
ARE FAIRLY LOW DURING THE TIME OF CONVECTION LIMITING THE TORNADO
THREAT. ON THE INSTABILITY SIDE OF THINGS...CONVECTION WILL BE
MOVING INTO AN AREA OF 1000-1500 J/KG OF MIXED LAYER CAPE AND
BRINGING WITH IT AN AREA OF 1200-1400 J/KG OF DCAPE. LOW LEVEL LAPSE
RATES AT THIS TIME ARE VERY HIGH WITH A MODERATE 6 DEG/KM OR SO IN
THE MID-LEVELS. WITH CURRENT CONVECTION ALREADY ORGANIZING IT IS NOT
HARD TO ENVISION IT HANGING TOGETHER AS THE VORT MAX MAKES ITS WAY
UP THE PIEDMONT TROUGH. WHILE DIURNAL TIMING MAY NOT YIELD QUITE AS
GOOD OF AN ENVIRONMENT AS THE STORMS ARE CURRENTLY IN...CONFIDENCE
IS FAIRLY GOOD THAT AT LEAST SOME ACTIVITY WILL MOVE INTO THE CWA
FROM THE SOUTHWEST AND PROPAGATE ACROSS THE CWA EXITING SOMETIME
AFTER 5Z OR SO ON WEDNESDAY MORNING. EXPECT THE BEST CHANCE FOR
STRONGER CONVECTION ACROSS THE SOUTHWEST PIEDMONT AND INTO THE
WESTERN SANDHILLS BEFORE STARTING TO WEAKEN AS IT HEADS NORTHEAST.
CONVECTION IS POSSIBLE IN THE TRIAD AS WELL AS ANOTHER LINE OF
STORMS IS BEGINNING TO POP UP ALONG THE FOOTHILLS. ALL OF THIS
ACTIVITY SHOULD TRANSLATE EASTWARD. WHILE THE TRIANGLE MAY NOT GET
THE BRUNT OF THE ACTIVITY...STRONG STORMS ARE CERTAINLY POSSIBLE IN
THIS AREA AS WELL BUT MIGHT BE ON THE NORTHERN FRINGE OF THE
STRONGER ACTIVITY.

OVERNIGHT TONIGHT SKIES SHOULD BEGIN TO CLEAR OUT WITH AN OUTSIDE
CHANCE OF SOME FOG/LOW STRATUS EXISTS IN THE EAST WITH LOWS MID 60S
TO LOWER 70S.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
AS OF 300 PM TUESDAY...

ON WEDNESDAY THE UPPER LEVEL TROUGH OVER THE EASTERN CONUS RELAXES A
LITTLE AND A STRONG SURFACE LOW EXITS THE GREAT LAKES REGION TO THE
NORTHEAST AND MOVES INTO SOUTHERN ONTARIO. WITH A GAP IN THE
MOISTURE BEHIND THIS SYSTEM AND AHEAD OF WHAT WILL BE A STRING OF
APPROACHING SHORTWAVES FROM THE MIDWEST...LOOK FOR A RELATIVELY DRY
DAY ON WEDNESDAY WITH AN ISOLATED DIURNAL SHOWER OR THUNDERSTORM
POSSIBLE BUT OTHERWISE DRY. WITH THE BERMUDA HIGH FORCED OFF THE
COAST AND CENTRAL NC SITTING AT THE BASE OF THE UPPER
TROUGH...TEMPERATURES WILL STAY FAIRLY REASONABLE FOR THIS TIME OF
YEAR WITH HIGHS IN THE UPPER 80S NW TO LOW 90S SE. FORECAST
SOUNDINGS DO NOT INDICATE MUCH CHANCE FOR FOG OR LOW STRATUS
THURSDAY MORNING BUT A BROKEN LOW CEILING IS NOT OUT OF THE QUESTION
IN THE EAST BUT CONFIDENCE IN THAT HAPPENING IS VERY LOW AT THIS
TIME.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 300 PM TUESDAY...

THE GENERAL OVERALL PATTERN WILL BE DOMINATED BY GENERAL TROUGHINESS
IN THE UPPER LEVELS OVER THE EASTERN U.S. WITH A FEW SHORTWAVE
DISTURBANCES PROGRESSING THROUGH THE AREA. AT THE SURFACE...A WARM
FRONT WILL LIFT NORTH THROUGH NC THURSDAY NIGHT INTO FRIDAY. EXPECT
GENERAL LOW PRESSURE TO LINGER OVER THE SOUTHEAST U.S. AND HIGH
PRESSURE STUCK OVER THE EASTERN GREAT LAKES AND NEW ENGLAND
THEREAFTER. SMALL VARIATIONS IN THIS PATTERN WILL HAVE BIG IMPACTS
ON THE CHANCES...TIMING...AND LOCATION OF CONVECTION...THUS
CONFIDENCE IS NOT TERRIBLY HIGH IN THAT RESPECT. GENERALLY THOUGH...
EXPECT THE USUAL HIGHEST CHANCES IN THE AFT/EVE AND LOWEST
OVERNIGHT/EARLY MORNING. TEMPERATURE WISE: WITH THE EXCEPTION OF
FRIDAY (WHICH FOR NOW APPEARS TO BE THE COOLEST DAY)...HIGHS WILL
GENERALLY BE IN THE UPPER 80S TO LOW 90S THROUGH THE PERIOD...WITH
OVERNIGHT LOWS STEADY IN THE UPPER 60S TO LOW 70S TO SLIGHTLY
INCREASING EARLY NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 810 PM TUESDAY...

A BROKEN LINE OF STRONG-SEVERE CONVECTION WILL AFFECT KRDU...KRWI
AND KFAY THROUGH 02Z THEN EITHER EXIT THE REGION OR DIMINISH. IN ITS
WAKE...EXPECT VFR CONDITIONS. AFTER 09Z...THERE MAY BE A SCATTERED
LAYER OF STRATUS WITH BASES 600-1000FT. IF A CEILING DEVELOPS...IT
SHOULD BE BRIEF IN DURATION (LESS THAN AN HOUR).

FOR 12Z WEDNESDAY THROUGH 00Z THURSDAY...EXPECT VFR CONDITIONS AS
CLOUD BASES VARY BETWEEN 4500-6000FT. ANY CONVECTION THAT DEVELOPS
IS EXPECTED TO BE ISOLATED.

FOR THURSDAY AND CONTINUING THROUGH THE HOLIDAY PERIOD...EXPECT AN
UNSETTLED WEATHER PATTERN ACROSS CENTRAL NC AS A SERIES OF UPPER
LEVEL DISTURBANCES INTERACTS WITH THE AVAILABLE MOISTURE AND
INSTABILITY TO GENERATE SCATTERED-NUMEROUS SHOWERS AND T-STORMS AND
ASSOCIATED MVFR CONDITIONS. IN ADDITION...EARLY MORNING STRATUS WITH
LOW END MVFR-IFR CEILINGS WILL LIKELY OCCUR ESPECIALLY FRIDAY
MORNING AND SATURDAY MORNING.

&&

..RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...ELLIS
SHORT TERM...ELLIS
LONG TERM...RAH
AVIATION...WSS
Hazardous weather outlook, Jun 30, 3:46 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
346 PM EDT TUE JUN 30 2015

NCZ007>011-021>028-038>043-073>078-083>086-088-089-012000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
346 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 378 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING...

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jun 30, 7:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
740 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     1 NE PLEASANT GROVE     36.21N  79.31W
06/30/2015                   ALAMANCE           NC   911 CALL CENTER

            TREE DOWN AT 2700 PLEASANT GROVE UNION SCHOOL ROAD

&&

EVENT NUMBER RAH1500834

KRD
Local storm report, Jun 30, 7:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
741 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     5 SSE SUTPHIN           35.81N  79.33W
06/30/2015                   CHATHAM            NC   911 CALL CENTER

            TREE DOWN NEAR NEWLIN ROAD AND OLD SWITCHBOARD ROAD

&&

EVENT NUMBER RAH1500835

KRD
Local storm report, Jun 30, 7:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
743 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     1 WSW SAXAPAHAW         35.94N  79.34W
06/30/2015                   ALAMANCE           NC   911 CALL CENTER

            TREE DOWN AT 6300 S HIGHWAY 87

&&

EVENT NUMBER RAH1500836

KRD
Local storm report, Jun 30, 7:57 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
757 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     5 E HASTY               35.69N  79.38W
06/30/2015                   CHATHAM            NC   911 CALL CENTER

            TREE DOWN NEAR ALSTON BRIDGE ROAD AND RIVES CHAPEL
            CHURCH ROAD

&&

EVENT NUMBER RAH1500837

KRD
Local storm report, Jun 30, 7:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
759 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     3 ESE COLERIDGE         35.63N  79.54W
06/30/2015                   CHATHAM            NC   911 CALL CENTER

            TREE DOWN NEAR JAMES CAVINESS ROAD AND JIM GILLAND ROAD

&&

EVENT NUMBER RAH1500838

KRD
Local storm report, Jun 30, 8:00 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
800 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     4 SSE COLERIDGE         35.59N  79.58W
06/30/2015                   RANDOLPH           NC   911 CALL CENTER

            TREE DOWN NEAR SAM LEONARD ROAD AND PLEASANT GROVE
            CHURCH ROAD

&&

EVENT NUMBER RAH1500839

KRD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:28 PM EDTSpecial Weather StatementRAHJohnston, Wilson62 min
Jun 30, 9:07 PM EDTSpecial Weather StatementRAHWayne38 min
Jun 30, 9:20 PM EDTSpecial Weather StatementRAHHalifax55 min
Jun 30, 9:25 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash52 min
Jul 1, 7:14 PM EDTSpecial Weather StatementRAHRandolph61 min
Jul 1, 7:50 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Randolph55 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.